# SDR TSAA0333112

- Difficulty date: May 1, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9221009
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK DUE TO FAILING TEST.  OPS CHECK OK.  AIRCAFT RETURNED TO SERVICE.  (M)
